# SDR NWAA080989760

- Difficulty date: March 16, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- Aircraft time: 83,586 hours, 89,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY OVERWING EXIT SIGNS ON BOTH THE LEFT AND RIGHT SIDES WERE INOPERATIVE.  AFTER INSTALLATION OF A NEW BATTERY PACK, MAINTENANCE OPERATIONALLY CHECKED SYSTEM AND AIRCRAFT RETURNED TO SERVICE.
